# SDR ASOA2015041712617

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED IN MULTIPLE LOCATIONS FROM FS 863 TO FS 969.  REMOVED CORROSION AND AFTER FURTHER EVALUATION FOUND TO BE BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01 AND IAW REO 670-53-00-013.  COMPLIED WITH ECTC REO 670-53-00-343 AND  GREO 670-51-00-343, REV J AS WRITTEN.  REMOVED LT SIDE SEAT RAIL FS863 TO FS969 IAW SMM 53-00-49-000-801-A03.  INSTALLED NEW FABRICATED LT SIDE SEAT RAIL FROM FS863 TO FS969 IAW AMM 53-00-49-400-801 A03.
